This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Aripiprazole-Induced Agitation After Clozapine Discontinuation: A Case Report

Dara Y. Cho and Jean-Pierre Lindenmayer

Published: May 15, 2009

Article Abstract

Letter to the Editor

Sir: Clozapine continues to be the gold standard for patientswith treatment-refractory schizophrenia.1 However, when patientswho have responded to clozapine need to have clozapinetreatment discontinued due to a serious adverse event, such asglucose abnormalities, clinicians are often confronted with difficult choices regarding a suitable substitute treatment.

We present a patient who developed acute ketoacidosis while on clozapine treatment and who developed severe agitationand psychotic decompensation with subsequent aripiprazole treatment.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Volume: 70

Quick Links: Psychotic Disorders , Schizophrenia and Schizoaffective Disorders

References

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Original Research

Prevalence and Correlates of Obsessive-Compulsive Symptoms in Individuals With Schizophrenia, Schizoaffective Disorder, or Bipolar Disorder

Prevalence and correlates of obsessive-compulsive symptoms and OCD were identified from the case records of over 22,500...

Read More...